# SDR SWAA000128

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
